# SDR IPXA10161308

- Difficulty date: July 20, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 10,955 hours, 6,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 252RG HAS A PUNCTURE.     REPAIRED MAIN CABIN FLOORBOARD 252RG IAW EO A300-5320-38221-B.
